# SDR AALA20110602ORD01

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 50,857 hours, 27,148 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN AND COCKPIT CREW REPORTED ACRID FUMES.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED PACK BURN.  NO ADDITIONAL ODORS NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
